# SDR SIMA201117802

- Difficulty date: June 22, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 28,538 hours, 26,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2712 THE CREW REPORTED THE RIGHT WING AFT EMERGENCY LIGHT WORKED INTERMITTENTLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND RE-INSTALLED THE SAME BULB IAW EMB 145 AMM 33-50-10.  DISCOVERED THAT THE BULB WAS LOOSE IN THE SOCKET.  NO NEW PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
